# SDR DALA2024031903480

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 60,250 hours, 31,745 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bay Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 AFT CARGO FLOOR PANELS ADJACENT TO DOOR REMOVED FOR LEAK INVESTIGATION. SEVERAL NUT PLATED DAMAGED. CORRECTIVE ACTION: REPLACED DAMAGED FASTENERS PER A319 AIPC 53-42. (5802177)
